# SDR REXA2018110701144

- Difficulty date: November 7, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 280 BEAM CORRODED 
REMOVED L/H #280 BEAM IAW CRJ 900 SRM 51-42-06, 51-42-21, 51-42-10,
51-40-11 AND 53-11-10                                              
                              AAR SM-58
